# SDR USAAD98148

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 3350 · Emergency Lighting
- Part: Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - THE LEFT AND RIGHT AFT OVERWING EMERGENCY EXIT SIGNS, AFTSECTION OF THE FLOOR EMERGENCY LIGHTS, AND THE RIGHT NACELLE EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE AFT FLOOR EMERGENCY LIGHTS AND THE RIGHT NACELLE EMERGENCY LIGHT.  THE POWER SUPPLY WAS REPLACED FOR THE LEFT AND RIGHT AFT OVERWING EMERGENCY EXIT SIGNS.  (M)
